advertisement
Question
Posted by: Lolly | 2004/12/13

Could i be pregnant

hi ,
I stop using the pill for 2 months then i started using it again, when i was on the 4th red pill i only got my periods and it wasn't like it use to be. The thing is know could i be pregnant and what will happen if i continue taking the pill without knowing i'm pregnant. Please advise..................

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a period on the red pills, you are not pregnant. Periods do tend to be lighter on the Pill.
Even if you were pregnant, the Pill would not affect the fetus.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: lolly | 2004/12/13

So if i was pregnant wouldn't even see my periods, if so will my continously taking the pill could cause any affect if i was pregnant.........please advise

Reply to lolly
Posted by: Pokkel | 2004/12/13

This is normal if you stopped the pill and restarted again. Give yourself 2 - 3 months to see if your period comes back as before when going into the red pills. No need to be concerned.
If you were pregnant you will not get a period at all.
If you are still concerned, do a HPT (home preggie test) to put your mind at ease.
Good luck

Reply to Pokkel
Posted by: Terry | 2004/12/13

Hi Lolly ...

I can only speak from experience. I have been using the pill and always use to go my period maybe in my 4th or 5th pill (red). And I was using it for quite a long time and the same thing happened every month. Whether its unusual I can't say. Like I said,I'm only speaking out of experience. Best way is to to a pregnancy test, just to set your mind at ease.

Good Luck and whatever it turns out to be, I wish you all the best.

Regard.

Terry

Reply to Terry

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement